# SDR AALA20091221JFK01

- Difficulty date: December 21, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- Aircraft time: 60,654 hours, 21,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 16478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS AISLE EMERGENCY LIGHTS ARE DIM.  REPLACED BATTERY PACK.
